# SDR AWXA0000058

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 1 FWD CABIN STA 294.5 BL 0 TO RBL 45 FLOORBEAM UPPER T CAP HAD CORROSION.  REMOVED CORRODED T CAP IAW 51-30-2, FABRICATED CAP IAW 737 SRM 53-10-9 FRM (AND 10136-2401,7075T6, R73083), TREATED AND PRIMED IAW 737 SRM 51-10-2, INSTALLED REPAIR PARTS IAW 737 SRM 53-10-9 FIG 1.
